# SDR SWAA071308

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 33,971 hours, 28,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FUSELAGE RIGHT CREASE BEAM CORRODED AT BS 996.  REMOVED AND REPLACED CREASE BEAM SECTION PER SRM.
